ITEM METADATA RECORD
Title: The Drinfel'd double of multiplier Hopf algebras
Authors: Delvaux, L ×
Van Daele, Alphons #
Issue Date: 2004
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:272 issue:1 pages:273-291
Abstract: Let <A, B> be a pairing of two regular multiplier Hopf algebras A and B. The Drinfel'd double associated to this pairing is constructed by using appropriate representations of A and B on the same vector space B circle times A. We realize the Drinfel'd double, denoted by D, as an algebra of operators on the vector space B circle times A. In the case that <A, B> is a multiplier Hopf*-algebra pairing, we prove that D is again a multiplier Hopf*-algebra. If A and B carry positive integrals, we prove that D also has a positive integral. This proof is not given before. (C) 2004 Elsevier Inc. All rights reserved.
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science